# SDR CA960620019

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 2243001205
- Condition: Loose Bolt
- Location: Mlg
- Part time: 4,033 hours
- Component: Cessna, 2243001205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOOSE BOLT FOUND DURING 100 HOUR INSPECTION DURING THE GEAR RETRACTION TESTS.  SUBMITTER NOTES THIS IS THE SECOND OCCURENCE.  SUBMITTER RECOMMENDS REPLACING THE BOLT WITH A DRILLED HEAD VERSION FOR LOCKWIRE SAFETY PURPOSE.  BOLT P/N NAS464P3A3.
